An existence theorem for a non-regular variational problem.
Manuscripta mathematica, Tome 43 (1983), pp. 45-72
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Hölder continuity, density function, Euler-Lagrange equations, non- regular energy functional over cohomology classes
@article{MM2_1983__43_154943,
author = {L.M. Sibner},
title = {An existence theorem for a non-regular variational problem.},
journal = {Manuscripta mathematica},
pages = {45--72},
year = {1983},
volume = {43},
zbl = {0534.58022},
url = {http://geodesic.mathdoc.fr/item/MM2_1983__43_154943/}
}
L.M. Sibner. An existence theorem for a non-regular variational problem.. Manuscripta mathematica, Tome 43 (1983), pp. 45-72. http://geodesic.mathdoc.fr/item/MM2_1983__43_154943/